# SDR USAA20110208EM008

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 5240 · Service Doors
- Part: Disc
- Condition: Punctured
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - WHILE PERFORMING THE WEEKLY CHECK MAINTENANCE PERSONNEL FOUND THE PNEUMATIC DOOR ASSEMBLY DISC PUNCTURED ON THE R1 DOOR.  MAINTENANCE REMOVED AND REPLACED THE DISC DIAPHRAGM ON THE R1 DOOR AND SERVICED AS REQUIRED PER AMM 52-41-51.
